# SDR UALA2011012500405

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,732 hours, 22,793 cycles
- Engine: Pwa PW2040
- Engine time: 57,298 hours, 21,398 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Part number: 1B4419
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG VANE BENT WITH CRACK VISIBLE BEHIND FAN BLADES.  FBO REPORTED ALUMINUM EXIT GUIDE VANE AT 05:30 IS BOWED AND CRACKED.  NO CRACKS ALLOWED IAW MM.  R & R THE VANE IAW MM.  REMOVED FAN CASE EXIT GUIDE VANE AT THE 7 O'CLOCK POSITION AS VIEWED FROM THE REAR OF THE ENGINE NR1 LOOKING FWD.  OK TO CON FOR 50 HOURS MUST BE REPLACED BY PTT 61782.11. USE PCN 230-0565 (PN 1B4419). VANE 230-0565 PLACED ON OSTF W4731. 1 EA 230-0565 IN HB 1 OSTF W4731 JAN 24 11.  REPLACED EXIT GUIDE VANE IAW MM.
